ClinVar Miner

Submissions for variant NM_000551.3(VHL):c.506T>C (p.Leu169Pro) (rs1131690962)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Ambry Genetics RCV000492632 SCV000580987 likely pathogenic Hereditary cancer-predisposing syndrome 2015-11-04 criteria provided, single submitter clinical testing The p.L169P variant (also known as c.506T>C), located in coding exon 3 of the VHL gene, results from a T to C substitution at nucleotide position 506. The leucine at codon 169 is replaced by proline, an amino acid with similar properties. This variant was not reported in population based cohorts in the following databases: Database of Single Nucleotide Polymorphisms (dbSNP), NHLBI Exome Sequencing Project (ESP), and 1000 Genomes Project. In the ESP, this variant was not observed in 6503 samples (13006 alleles) with coverage at this position. To date, this alteration has been detected with an allele frequency of approximately 0.01% (greater than 12000 alleles tested) in our clinicalcohort. This variant was detected in a family whose clinicalhistory is consistent with VHL and it segregated with disease in three individuals tested(Ambryinternal data).This amino acid position is highly conserved in available vertebrate species. In addition, this alteration is predicted to be deleterious by in silico analysis.Based on the majority of available evidence to date, this variant is likely to be pathogenic.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.